RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 3–34 (Mi umn9796)  

Witt vectors, commutative and non-commutative

D. B. Kaledin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: A review of the classical construction of Witt vectors is presented, and some recent generalizations of it to the non-commutative case are described.
Bibliography: 37 titles.

Keywords: Witt vectors, Hochschild homology, de Rham–Witt complex.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9796

Full text: PDF file (711 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:1, 1–30

Bibliographic databases:

Document Type: Article
UDC: 512.718
MSC: 13F35, 19G12
Received: 16.08.2017
Revised: 01.11.2017

Citation: D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Uspekhi Mat. Nauk, 73:1(439) (2018), 3–34; Russian Math. Surveys, 73:1 (2018), 1–30

Citation in format AMSBIB
\Bibitem{Kal18}
\by D.~B.~Kaledin
\paper Witt vectors, commutative and non-commutative
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 3--34
\mathnet{http://mi.mathnet.ru/umn9796}
\crossref{https://doi.org/10.4213/rm9796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749617}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73....1K}
\elib{http://elibrary.ru/item.asp?id=32428118}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 1
\pages 1--30
\crossref{https://doi.org/10.1070/RM9796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432856400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047261082}


Linking options:
  • http://mi.mathnet.ru/eng/umn9796
  • https://doi.org/10.4213/rm9796
  • http://mi.mathnet.ru/eng/umn/v73/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:195
    References:23
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018